# SDR FDEA201707272050

- Difficulty date: July 27, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 82,250 hours, 18,684 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB291711
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LEADING EDGE FORMER XOS 643 FOUND CRACKED.  REMOVED AND REPLACED IAW SRM 51-31-01-0G. FORMER FABRICATED IAW DWG ARB2917, REV L.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
